On economic applications of evolutionary game theory
Evolutionary games have considerable unrealized potential for modeling substantive economic issues. They promise richer predictions than orthodox game models but often require more extensive specifications. This paper exposits the specification of evolutionary game models and classifies the possible asymptotic behavior for one and two dimensional models.
Volume (Year): 8 (1998)
Issue (Month): 1 ()
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/journal/191/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bergin, James & Lipman, Barton L, 1996.
"Evolution with State-Dependent Mutations,"
Econometric Society, vol. 64(4), pages 943-56, July.
- BERGIN, James & LIPMAN, Bart, 1994. "Evolution with State-Dependent Mutations," CORE Discussion Papers 1994055, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- J. Bergin & B. Lipman, 2010. "Evolution with State-Dependent Mutations," Levine's Working Paper Archive 486, David K. Levine.
- James Bergin & B. L. Lipman, 1994. "Evolution with state-dependent mutations," Working Papers 199411, School of Economics, University College Dublin.
- J Bergin & B L Lipman, 1997. "Evolution with state-dependent Mutations," Levine's Working Paper Archive 771, David K. Levine.
- Cheung, Yin-Wong & Friedman, Daniel, 1997. "Individual Learning in Normal Form Games: Some Laboratory Results," Games and Economic Behavior, Elsevier, vol. 19(1), pages 46-76, April.
- Balkenborg, Dieter & Karl H. Schlag, 1996.
"On the Interpretation of Evolutionary Stable Sets,"
Discussion Paper Serie B
313, University of Bonn, Germany.
- Balkenborg, D. & Schlag, K.H., 1997. "On the interpretation of evolutionarily stable sets," Discussion Paper Series In Economics And Econometrics 9710, Economics Division, School of Social Sciences, University of Southampton.
- Boylan, Richard T., 1990. "Laws of Large Numbers for Dynamical Systems with Randomly Matched Individuals," Working Papers 748, California Institute of Technology, Division of the Humanities and Social Sciences.
When requesting a correction, please mention this item's handle: RePEc:spr:joevec:v:8:y:1998:i:1:p:15-43. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.